# SDR 04FDEA02062

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 252, SEAT TRACK 2 RIGHT 4 INCHES AFT OF FR 72 HAS CORROSION ON TOP OF SCALLOPS.  REMOVED AND REPLACED SEAT TRACK SECTION PER A310 SRM 53-10-16.
